Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/77895
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Stability analysis for discrete-time Markovian jump neural networks with mixed time-delays
Author: Wu, Z.
Shi, P.
Su, H.
Chu, J.
Citation: Expert Systems with Applications, 2012; 39(6):6174-6181
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2012
ISSN: 0957-4174
1873-6793
Statement of
Responsibility: 
Zheng-Guang Wu, Peng Shi, Hongye Su, Jian Chu
Keywords: Neural networks; Markovian jumping parameters; Mixed time-delays; Piecewise homogeneous; Globally asymptotically stable
Rights: © 2011 Elsevier Ltd. All rights reserved.
RMID: 0020127457
DOI: 10.1016/j.eswa.2011.11.111
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.